# SDR ABXA9500125

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591140021
- Condition: Gouged
- Location: Bs 83
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND INTERIOR SKIN GOUGED AND SCRATCHED AT STA 83, FLOOR LINE, RIGHT SIDE.  REPAIRED IAW ABX REA-D953-11019-MR.
